Comparing of the binomial model and the black-scholes model for options pricing

Lazarova, Limonka and Jolevska-Tuneska, Biljana and Atanasova-Pacemska, Tatjana (2014) Comparing of the binomial model and the black-scholes model for options pricing. Yearbook of the Faculty of Computer Science, 3 (3). pp. 83-87. ISSN 1857- 8691

[img]
Preview
Text
Trud zbornik FI, Limonka, Biljana, Tatjana, 2015.pdf

Download (1650Kb) | Preview
Official URL: http://js.ugd.edu.mk/index.php/YFCS/issue/view/74

Abstract

In this paper will be considered the simple binomial model with one and more periods. It will be given the correspondence between binomial model and the Black-Scholes model for option pricing and also will be shown that the binomial model is more simple then the continuous Black- Scholes model from pedagogical point of view.

Item Type: Article
Subjects: Natural sciences > Matematics
Divisions: Faculty of Computer Science
Depositing User: Tatjana A. Pacemska
Date Deposited: 29 Jun 2015 10:35
Last Modified: 29 Jun 2015 10:35
URI: http://eprints.ugd.edu.mk/id/eprint/13451

Actions (login required)

View Item View Item